# SDR IXXA05RNG096S

- Difficulty date: November 3, 2005
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CORROSION ON ON UPPER SKIN AT PYLON NR 2 LEADING EDGE UPPER SKIN, LT.  CORROSION WAS REMOVED IAW DC8 SRM 51-1-8 PAGE 20, THICKNESS MEASUREMENT WAS PERROMED IAW ASTME 797-01 AND IT WAS FOUND OUT OF LIMITS IAW DC8 SRM 57-2-0 PAGE 16.  DAMAGE WAS REPAIRED IAW SRM 57-2-1 AND EWO ATI-57-060.
